Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Efficient Market Hypothesis and Accounting Data: A Point of View

A. Rashad Abdel-Khalik
The Accounting Review
Vol. 47, No. 4 (Oct., 1972), pp. 791-793
Stable URL: http://www.jstor.org/stable/245339
Page Count: 3
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
The Efficient Market Hypothesis and Accounting Data: A Point of View
Preview not available

Page Thumbnails

  • Thumbnail: Page 
791
    791
  • Thumbnail: Page 
792
    792
  • Thumbnail: Page 
793
    793